# SDR UPS03840032

- Difficulty date: December 29, 2002
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 65,356 hours, 26,471 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  LT WING OUTBOARD AILERON L/E UPPER SKIN IS CRACKED AT XA 684.  REMOVED, FABRICATED AND REPLACED SKIN SECTION IAW SRM 57-8-0 FIG 4.
